# SDR FDEA2020060541127

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERIOR LT SIDE HAS A DAMAGED REPAIR.  REPAIR AT BS 1960, 8 O’CLOCK POSITION.
